MathSciNet Relay Station
MathSciNet bibliographic data
MR2084978 46B20 (05C10)
Lee, J. R.; Naor, A. Embedding the diamond graph in $L_p$ and dimension reduction in $L_1$. Geom. Funct. Anal. 14 (2004), no. 4, 745–747.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement